# SDR AALA20010556

- Difficulty date: March 10, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 4056510903
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DTW - FLT 494 - EN ROUTE ORD-DTW, DETECTED SMOKE BEHIND CAPTAINS ATTITUDE INDICATOR.  LANDED DTW WITHOUT FURTHER INCIDENT.  REPLACED CAPTAINS SYMBOL GENERATOR AND CAPTAINS PRIMARY FLIGHT DISPLAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
